# SDR UALA2011111806339

- Difficulty date: November 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,656 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS HEAVY COAKING AT 12'O'CLOCK.  REMOVED 2 EA DRAIN LINES FROM PYLON AND HYD LINE CLUSTER NO BLOCKAGE NOTED.  REMOVED PYLON ACCESS PNL 416BR & FOUND NO EVIDENCE OF LEAKAGE.  REINSTALLED PNL.  REMOVED NR 1 ENG PYLON JUNCTION BOX INSULATION AND COVER FOR ACCESS TO HYDRAULIC 'B' NUTS.  FOUND EVIDENCE OF LEAKAGE FROM CASE DRAIN FITTING.  CLEANED AREA,TIGHTENED FITTING.  MOTORED ENGINE 114813, NO LEAKS NOTED.  RE-INSTALLED J-BOX PNL AND INSULATION BLANKETS.
